# SDR SWAA991349

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Cracked
- Location: Bs 700 & 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EACH CRACKS ON KEEL BEAM SKIN, BS 700, AND BS 715.  REPAIRED KEEL BEAM PER SWA RA NR 1-353-2141.
